MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950009
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 08/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2015) is considered to be a best estimate.This emdr represents the ventralex st mesh (device 2).An additional supplemental emdr was submitted to represent the ventralex st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2012 - patient was diagnosed with incisional hernia thereby underwent open repair with implant of ventralex st mesh (device 1).Per operative notes, ¿an incision was made into the abdomen.The hernia sac was dissected out.A ventralex st mesh (device 1) was placed into the defect and closed with sutures.¿ on (b)(6) 2013 - patient was diagnosed with recurrent incisional hernia, pain thereby underwent open repair with explant of ventralex st mesh (device 1) and implant of synthetic mesh.Per operative notes, ¿a previous lower midline incision was reopened.The hernia sac was dissected out.Previously placed ventralex st mesh (device 1) was removed entirely.A synthetic mesh was placed into the defect and sutured.¿ on (b)(6) 2015 - patient was diagnosed with recurrent incisional hernias and umbilical hernias, adhesion, thereby underwent open repair with implant of ventralex st mesh (device 2 and device 3).Per operative notes, ¿a lower skin incision was made through previous surgical scar.The hernia sac was noted, which was excised.There was dense number of adhesions, which were taken down.A ventralex st mesh (device 2) was placed into the peritoneum space and sutured.A small incision was made into the umbilicus.The umbilical hernia sac was dissected out.A ventralex st mesh (device 3) was placed into the umbilical region and secure it with sutures.¿ on (b)(6) 2016 - patient was diagnosed with recurrent incisional hernia, adhesion thereby underwent open repair with implant of ventralex st mesh (device 4).Per operative notes, ¿a small skin incision was made just below the umbilicus through previous lower midline surgical scar.There was incisional hernia just below the umbilicus.Previous mesh was identified just superior to the defect.All adhesions were taken down.A ventralex st mesh (device 4) was placed into the defect and closed with sutures.¿.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24256491
Report Number1213643-2026-00079
Device Sequence Number20921693
Product Code FTL
UDI-Device Identifier00801741031496
UDI-Public(01)00801741031496(17)170628(10)HUZF0083
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2017
Device Catalogue Number5950009
Device Lot NumberHUZF0083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale